# SDR DALA2014123106912

- Difficulty date: December 29, 2014
- Submitted: January 3, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 44.5, BS 408 CORRODED.  REMOVED SEAT TRACK,  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED A NEW SEAT TRACK IAW SRM 53-40-01, FIG 6 AND DWG 5930547.
